# SDR ANCF2015012901

- Difficulty date: January 29, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N664AV
- Make and model: Airbus A320-214
- Aircraft serial: 3664
- Aircraft time: 16,248 hours, 14,669 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sense Line
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ENG 1 BLEED FAULT CAME ON, APPROX 30 SECONDS AFTER THAT ENG 2 FAULT BLEED CAME ON ECAM.  PERFORMED & SUCCESSFULLY IAW AMM 36-11-52-400-042-A BPRV & SENSE LINE WERE REPLACED.  LEAK TEST WAS PERFORMED IAW AMM 36-11-52-790-001, NO LEAKS WERE FOUND.  ENG RUN-UP WAS PERFORMED IAW AMM 71-00-00-710-003-B.
